Use the headings below to click through and comment on each individual event.
Death or serious injury arising from the inadvertent administration of ABO/HLA incompatible blood or blood products or transplant of ABO/HLA incompatible organs
Death or serious disability associated with entrapment in bedrails whilst being cared for in a healthcare facility
Death or serious injury as a result of a healthcare professional’s prescribing, preparing or administration of insulin in overdose, or his or her failure to prescribe or administer insulin when clinically indicated in a healthcare setting
Death or serious injury arising from failure to recognise and act on critical oxygen saturation levels in a patient undergoing general anaesthesia.
Death or serious injury associated with the use of wrongly prepared high risk injectable medication, including dose, when the error occurs in the healthcare facility preparing and administering the medication
Death or serious injury associated with intravascular air embolism that occurs while being cared for in a healthcare facility
Death or occurrence of kernicterus associated with failure to identify and treat hyperbilirubinemia in neonates
Death or severe injury as a result of the administration of the wrong gas or failure to administer the correct gas at all through a line designated for oxygen in a healthcare facility
Daily administration of oral methotrexate for non-cancer treatment or provision of oral methotrexate for non-cancer treatment with the instruction to take daily
Death or serious injury arising from overdose with opioid medicines where the dose of opioid given was inappropriate to the patient’s condition and needs
Death or serious injury arising from overdose of midazolam injection.
Death or serious disability while being physically restrained in any mental healthcare setting including mental healthcare settings within prisons.
Death or serious injury resulting from falls from unrestricted windows.
Death or serious injury caused by administration of oral/enteral medication, feed or flush intravenously or intrathecally; or caused by intravenous medication administered intrathecally or vice versa